Comments on the boundary of the capacity region of multiaccess fading channels

Mohammad Shaqfeh, Norbert Goertz

Research output: Contribution to journalComment/debate

5 Citations (Scopus)

Abstract

A modification is proposed for the formula known from the literature that characterizes the boundary of the capacity region of Gaussian multiaccess fading channels. The modified version takes into account potentially negative arguments of the cumulative distribution function that would affect the accuracy of the numerical capacity results.

Original languageEnglish
Pages (from-to)3407-3408
Number of pages2
JournalIEEE Transactions on Information Theory
Volume55
Issue number7
DOIs
Publication statusPublished - 2009

    Fingerprint

Keywords

  • Ergodic capacity region
  • Multiple access channel
  • Multiuser information theory

ASJC Scopus subject areas

  • Computer Science Applications
  • Information Systems
  • Library and Information Sciences

Cite this